# SDR CALA2025012402018

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N64844
- Make and model: Boeing 737924ER
- Aircraft serial: 42184
- Aircraft time: 30,876 hours, 11,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: 1013436001KA06
- Condition: Broken
- Location: Seat 39c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

737-900ER EEPL MONUMENT AND SEAT RESECURE (AC 479, 811-849, 880-899) - FOUND EMERGENCY LIGHT BRACKET AT SEAT 39 C, BROKEN. REMOVED AND REPLACED EEPL BRACKET AT SEAT 39 C. REF AMM 33-51.
